MAUDE Adverse Event Report: NEURX DIAPHRAGM PACING SYSTEM; DIAPHRAGMATIC PACING SYSTEM

NEURX DIAPHRAGM PACING SYSTEM; DIAPHRAGMATIC PACING SYSTEM
Model Number 20-0035
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information obtained thus far was received from the patient's mother, not medical personnel.A tentative plan was made with the mother, upon patient discharge, to have the patient evaluated by one of two possible centers with expertise in the surgical implantation procedure and device management to evaluate the device for potential cardiac interaction.It is not clear, from the information available at this time, if the adverse event was related to device use.
 
Event or Problem Description
The patient experienced a cardiac event that required resuscitation.

Brand Name
NEURX DIAPHRAGM PACING SYSTEM
Common Device Name
DIAPHRAGMATIC PACING SYSTEM
MDR Report Key12155402
Report Number3005868392-2021-00002
Device Sequence Number4615691
Product Code OIR
UDI-Device Identifier00852184003007
UDI-Public852184003007
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
H070003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2012
Device Model Number20-0035
Device Lot Number20-0035-070511-10-9
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date07/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;